Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 490, NWS Memphis, TN

June 13, 20114 counties in Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 13, 2011, 2:08 PM CDT for 4 counties in Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee. It was in force for 67 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 2:08 PM CDT (19:08 UTC)
Expired
Jun 13, 2011, 3:15 PM CDT
In force
67 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, DeSoto County, MS, Marshall County, MS, Tate County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 70 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:22 PM CDTTSTM WND GST 70Collierville, TNSTORM CHASER REPORTS 70 MPH WINDS WITH HAIL TO ONE INCH ALONG WITH LARGE WALL CLOUD JUST NORTHWEST OF COLLIERVILLE.
Jun 13, 2:25 PM CDTTSTM WND GST 95Olive Branch, MS*** 1 INJ *** WIND GUST ESTIMATED AT 95 MPH OCCURRED BETWEEN 225 PM AND 230 PM AT THE OLIVE BRANCH AIRPORT. DAMAGE TO HANGARS RESULTED AND PLANES WERE OVERTURNED. AN AIRPORT EMPLOYEE WAS INJURED WHEN WIND SLAMMED A HANGAR DOOR ON HIS HAND.
Jun 13, 2:25 PM CDTTSTM WND GST 127Olive Branch, MSOLIVE BRANCH AIRPORT MEASURED A 127 MPH GUST BETWEEN 225 PM AND 230 PM. GUSTS RANGED BETWEEN 55 MPH AND 81 MPH BETWEEN 2 PM AND 245 PM. DAMAGE TO HANGARS RESULTED AND PLANES WERE OVERTURNED.
Jun 13, 2:28 PM CDTTSTM WND GST 755 Sse Bartlett, TNSECOND ROUND OF WIND GUSTS NEAR 75 MPH WITH BOOKEND VORTEX. WINDS SHIFTED FROM NORTHWEST TO EAST.
Jun 13, 2:30 PM CDTTSTM WND DMGSenatobia, MSTREES DOWN THROUGHOUT TATE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 10:05 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WUUS54 KMEG 131908
SVRMEG
MSC009-033-093-137-TNC047-069-157-132015-
/O.NEW.KMEG.SV.W.0490.110613T1908Z-110613T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
208 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  TATE COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 315 PM CDT

* AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND DESTRUCTIVE
  WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  GERMANTOWN...AND MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
  HOLLY SPRINGS...OLIVE BRANCH...SENATOBIA...COLLIERVILLE...
  GERMANTOWN...CORDOVA AND WALL DOXEY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3462 8908 3457 8946 3456 9010 3540 8973
      3523 8907
TIME...MOT...LOC 1908Z 291DEG 36KT 3506 8974

$$
1 follow-up statement
470 
WWUS54 KMEG 131950
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
250 PM CDT MON JUN 13 2011

TNC047-069-157-132000-
/O.CAN.KMEG.SV.W.0490.000000T0000Z-110613T2015Z/
FAYETTE TN-SHELBY TN-HARDEMAN TN-
250 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARDEMAN...
EASTERN SHELBY AND FAYETTE COUNTIES IS CANCELLED...

AT 250 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3456 9010 3500 8971 3500 8908 3462 8908
      3457 8946
TIME...MOT...LOC 1950Z 291DEG 36KT 3491 8926

$$

MSC009-033-093-137-132015-
/O.CON.KMEG.SV.W.0490.000000T0000Z-110613T2015Z/
DESOTO MS-BENTON MS-MARSHALL MS-TATE MS-
250 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN TATE...MARSHALL...BENTON AND EASTERN DESOTO COUNTIES...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
LAMAR...OR 13 MILES NORTHEAST OF HOLLY SPRINGS...MOVING EAST AT 40
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
HICKORY FLAT...HOLLY SPRINGS...POTTS CAMP...SENATOBIA...ALPHABA...
COCKRUM...MILLER...HANDY CORNER...LURLINE...NEW GARDEN...WAKEFIELD...
ROCKHILL AND NEW TOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3456 9010 3500 8971 3500 8908 3462 8908
      3457 8946
TIME...MOT...LOC 1950Z 291DEG 36KT 3491 8926

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:26 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 13, 12:26 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1226 PM CDT MON JUN 13 2011

.UPDATE...

FOR 18Z TAF CYCLE

&&

.PREV DISCUSSION... /ISSUED 942 AM CDT MON JUN 13 2011/

DISCUSSION...

A WEAK SURFACE BOUNDARY IS DRAPED ACROSS THE MIDSOUTH THIS
MORNING. THE AIRMASS INVOF THE BOUNDARY IS QUITE UNSTABLE WITH
THE 12Z KLZK SOUNDING INDICATING NEARLY 4300 J/KG OF CAPE.
MEANWHILE A MCS CONTINUES TO DEVELOP IN NW FLOW ALOFT OVER
MISSOURI. THIS MCS WILL DROP SOUTHEAST INTO THE MIDSOUTH THIS
AFTERNOON. 12Z NAM SOLUTION SEEMS TO BE ON THE RIGHT TRACK. STRONG
INSTABILITY COMBINED WITH 0-6KM BULK SHEAR VALUES OF 30-40 KTS
WILL PROMOTE SEVERE STORM DEVELOPMENT ACROSS THE MIDSOUTH THIS
AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.
HAVE INCREASED POPS TO REFLECT GROWING CONFIDENCE IN STORMS
IMPACTING THE MIDSOUTH THIS AFTERNOON. UPDATE ALREADY OUT.

SJM

PREV DISCUSSION... /ISSUED 419 AM CDT MON JUN 13 2011/

SKIES WERE GENERALLY CLEAR ACROSS MOST OF THE MIDSOUTH ALLOWING
TEMPS TO FALL DOWN INTO THE LOWER TO MID 70S AT THE MOMENT. WINDS
WERE GENERALLY LIGHT AND EASTERLY. ELSEWHERE AN MCS CONTINUES TO
MOVE TO THE EAST SOUTHEAST ACROSS SOUTH CENTRAL SOUTH DAKOTA AND
INTO EXTREME NORTH CENTRAL NEBRASKA.

AS FOR THE MIDSOUTH...SHORT RANGE MODELS CONTINUE TO INDICATE
SUBSTANTIAL INSTABILITY ASSOCIATED WITH A WEAK SURFACE DISTURBANCE OVER
WEST CENTRAL MISSOURI. GIVEN LLJ ENHANCEMENT AND EROSION OFF
CAPPING INVERSION SOME CONVECTIVE DEVELOPMENT IS EXPECTED.
THEREFORE KEPT CHANCE POPS ACROSS NORTHERN PORTIONS OF THE MIDSOUTH AS
ANY DEVELOPING MCS COULD MAKE ITS WAY TO THE SOUTHEAST. CONDITIONS
ARE FAVORABLE FOR SOME OF THE ASSOCIATED SHOWERS AND THUNDERSTORMS
IN THIS CLUSTER TO BE SEVERE WITH THE MAIN THREATS BEING DAMAGING
WINDS AND LARGE HAIL. OTHERWISE KEPT SLIGHT CHANCE POPS FURTHER
INTO THE DAY AS ANY LEFT OVER OUTFLOW BOUNDARIES FROM SAID MCS
COULD HELP TO ENHANCE CONVECTION ACROSS THE MIDSOUTH LATER IN THE
DAY. ESPECIALLY ALONG WAVERING WARM FRONTAL BOUNDARY THAT IS
EXPECTED TO SURGE NORTHWARD INTO THE MIDSOUTH TODAY AND THEN
RETREAT BACK TO THE SOUTH THIS EVENING...ONLY TO RETURN AGAIN ON
TUESDAY. KEPT SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE AREA ON TUESDAY AS BEFORE MENTIONED WARM FRONT MAKES ITS SURGE
TO THE NORTH ONCE AGAIN. SUBSTANTIAL INSTABILITY AND BOUNDARY
INTERACTION WILL PROMOTE SLIGHT CHANCES OF THUNDERSTORM
DEVELOPMENT. ONCE AGAIN SOME OF THESE STORMS COULD BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. OTHERWISE
TEMPERATURES DURING THIS PERIOD WILL GENERALLY BE IN THE LOWER TO
MID 90S DURING THE DAY AND THE MID TO UPPER 70S DURING THE
NIGHTTIME HOURS.

WEDNESDAY THRU THURSDAY...HIGH RESOLUTION NAM12 AND THE LATEST
ECMWF CONTINUE TO INDICATE AN 850MB AND SURFACE LOW OVER
SOUTHEAST MISSOURI AND NORTHEAST ARKANSAS BY 12Z WEDNESDAY.
INTRODUCED 30 POPS OVER THE NORTHWESTERN SECTIONS OF THE MIDSOUTH
FOR WEDNESDAY MORNING...THEN SPREAD THEM FURTHER SOUTHEAST
FOLLOWING SURFACE LOW TRACK FOR THE AFTERNOON HOURS. BY WEDNESDAY
NIGHT THE ASSOCIATED COLD FRONT WILL HAVE MADE ITS WAY ACROSS THE
MISSISSIPPI RIVER AND INTO WEST TENNESSEE AND NORTHEAST
MISSISSIPPI. AS THE COLD FRONT MAKES ITS WAY EASTWARD...SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE STORMS
COULD BE STRONG TO SEVERE WITH THE MAIN THREATS BEING DAMAGING
WINDS AND LARGE HAIL. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT
ON THURSDAY YIELDING PREDOMINATE NORTHWEST FLOW ACROSS THE
MIDSOUTH. THIS NORTHWEST FLOW WILL KEEP HIGHS ON THURSDAY IN THE
UPPER 80S TO LOWER 90S ACROSS MOST OF THE MIDSOUTH.

FRIDAY THRU SUNDAY...THE ABOVE MENTIONED RIDGE WILL PUSH OFF TO
THE EAST ON FRIDAY ALLOWING FOR THE RETURN OF SOUTHERLY FLOW.
TEMPERATURES WILL REMAIN IN THE LOWER TO MID 90S FOR DAILY HIGHS
FOR THIS PERIOD. KEPT CHANCE POPS IN THE FORECAST DURING EACH DAY
DUE TO STRONG DAYTIME HEATING INDUCED INSTABILITIES.

CDG

AVIATION...

18Z TAF CYCLE

A MESOSCALE CONVECTIVE COMPLEX WILL MOVE SOUTHWARD IN THE
VICINITY OF A STATIONARY FRONT THROUGH 14/01Z. NMRS SHRA AND TSRA
WILL MOVE ALONG THIS FRONT BTWN 13/18-23Z ACRS KJBR...KMEM AND
KMKL. WIND GUSTS UP TO 60 KNOTS AND UP TO 1.75 INCH DIAMETER HAIL
WILL BE POSSIBLE WITH SEVERE THUNDERSTORMS. WILL NEED TO MONITOR
TRENDS TO DETERMINE WHETHER THIS ACTIVITY WILL PROPOGATE EWD
TOWARD KTUP.

ISOLD SHRA AND LOW TO MID LEVEL CLOUDS WILL LINGER ACRS TAF SITES
THRU 14/05Z. KMKL MAY EXPERIENCE IFR VSBYS IN PATCHY FOG BTWN
14/08-12Z.

OKULSKI

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  94  74  97  78 /  60  20  20  20
MKL  90  71  92  74 /  50  20  20  20
JBR  92  73  94  76 /  60  20  20  20
TUP  93  73  97  78 /  40  20  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 13, 8:10 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
810 AM CDT MON JUN 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-140845-
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
810 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
NORTH MISSISSIPPI...SOUTHEAST MISSOURI AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT A RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
ENTIRE MIDSOUTH. MODERATE INSTABILITY AND WARM FRONTAL BOUNDARY
INTERACTION COULD PROMOTE THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING. SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH THE
MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND
LIGHTNING...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY FOR
EXTREME NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS
OF WEST TENNESSEE. A WARM FRONT WILL ONCE AGAIN MOVE NORTHEAST AND
STALL OUT OVER THE ABOVE MENTIONED AREAS. THUNDERSTORMS ARE EXPECTED
TO DEVELOP NEAR AND ALONG THIS BOUNDARY WHERE INSTABILITY AND SHEAR
WILL BE ENHANCED. THE MAIN THREATS WITH ANY OF THESE POTENTIAL
SEVERE THUNDERSTORMS ARE DAMAGING WINDS...LARGE HAIL...CLOUD TO
GROUND LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND AGAIN ON TUESDAY.

CDG/SJM

In the hours before

Local storm report, Jun 13, 12:28 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             1 W CARDWELL            36.05N 90.31W
06/13/2011  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

&&

RJO
Local storm report, Jun 13, 12:42 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   TRAINED SPOTTER

            WINDOWS BLOWN OUT IN ONE BUSINESS AND ONE HOME.

&&

RJO
Local storm report, Jun 13, 12:43 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1243 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
06/13/2011                   GREENE             AR   LAW ENFORCEMENT

            SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
            PARAGOULD. TREES BLOWN OVER ON SHEDS.

&&

CML
Special weather statement, Jun 13, 1:00 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT MON JUN 13 2011

ARZ027-035-036-048-131900-
CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
100 PM CDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 PM CDT FOR...

  WESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES EAST OF VANNDALE AT 100 PM CDT...
MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...CROSS...POINSETT AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...HARRISBURG...MADISON...PARKIN...
VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM
CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3503 9035 3502 9092 3570 9104 3571 9055
TIME...MOT...LOC 1800Z 321DEG 32KT 3530 9071
Local storm report, Jun 13, 1:07 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
107 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   PUBLIC

            TRACTOR TRAILER OVERTURNED ALONG U.S. HIGHWAY 412

1200 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   TRAINED SPOTTER

            TWO BRICK BUILDINGS HEAVILY DAMAGED. AWNING REMOVED FROM
            THIRD BUILDING.

1214 PM     TSTM WND GST     CARDWELL                36.05N 90.29W
06/13/2011  E0.00 MPH        DUNKLIN            MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. ESTIMATED 70-80 MPH WIND
            GUSTS.

1220 PM     HAIL             1 W CARDWELL            36.05N 90.31W
06/13/2011  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

1220 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   TRAINED SPOTTER

            WINDOWS BLOWN OUT IN ONE BUSINESS AND ONE HOME.

1235 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
06/13/2011                   GREENE             AR   LAW ENFORCEMENT

            SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
            PARAGOULD. TREES BLOWN OVER ON SHEDS.

1250 PM     FUNNEL CLOUD     5 N MARKED TREE         35.60N 90.42W
06/13/2011                   POINSETT           AR   TRAINED SPOTTER

            POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63

&&

ZEI
Local storm report, Jun 13, 1:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
132 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
06/13/2011                   GREENE             AR   LAW ENFORCEMENT

            SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
            PARAGOULD. TREES BLOWN OVER ON SHEDS.

1250 PM     FUNNEL CLOUD     5 N MARKED TREE         35.60N 90.42W
06/13/2011                   POINSETT           AR   TRAINED SPOTTER

            POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63

1250 PM     TSTM WND DMG     ETOWAH                  35.73N 90.23W
06/13/2011                   MISSISSIPPI        AR   LAW ENFORCEMENT

            SEVERE DAMAGE TO FIRE HOUSE. ROOF TAKEN OFF HOUSE. TREES
            AND POWER LINES DOWN.

0100 PM     TSTM WND GST     12 W MUNFORD            35.45N 90.02W
06/13/2011  E60.00 MPH       MISSISSIPPI        AR   AMATEUR RADIO

            NEAR RICHARDSON CLOSE TO MISSISSIPPI RIVER.

0113 PM     TSTM WND DMG     1 E KEISER              35.67N 90.08W
06/13/2011                   MISSISSIPPI        AR   EMERGENCY MNGR

            TRACTOR TRAILER OVERTURNED ON I-55 NEAR MILE MARKER 41.
            ROOF DAMAGE.

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:27 PM CDTSevere Thunderstorm WarningMEGDeSoto48 min
Jun 13, 1:40 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate, Tunica65 min
Jun 13, 2:15 PM CDTSevere Thunderstorm WarningMEGCoahoma, Tunica45 min
Jun 13, 2:25 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Quitman, Tate and 1 more50 min
Jun 13, 2:29 PM CDTTornado WarningMEGDeSoto, Marshall20 min
Jun 13, 2:35 PM CDTTornado WarningMEGCoahoma, Quitman, Tunica40 min
Jun 13, 2:41 PM CDTSpecial Weather StatementMEGDeSoto, Tunica34 min
Jun 13, 2:48 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Pontotoc, Tippah, Union57 min
Jun 13, 3:06 PM CDTSevere Thunderstorm WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha54 min
Jun 13, 3:13 PM CDTSpecial Weather StatementMEGBenton, Marshall, Tate, Tunica62 min
Jun 13, 3:16 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union, Yalobusha59 min
Jun 13, 3:29 PM CDTSpecial Weather StatementMEGCoahoma31 min
Jun 13, 3:45 PM CDTSevere Thunderstorm WarningMEGCalhoun, Tallahatchie, Yalobusha45 min
Jun 13, 4:05 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc42 min
Jun 13, 4:14 PM CDTFlash Flood WarningMEGCalhoun, Yalobusha2 hr
Jun 13, 12:10 PM CDTSevere Thunderstorm WarningMEGLauderdale50 min
Jun 13, 12:39 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton51 min
Jun 13, 12:58 PM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton62 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.